# SDR MASA200602518

- Difficulty date: November 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 21,031 hours, 15,774 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 601R93106405
- Part serial: 10655
- Condition: Unknown
- Location: T/E Flap
- Part time: 1,624 hours, 1,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2766 PHX.  PILOT REPORTED A FLAP FAIL CTN MESSAGE WHEN THE FLAP HANDLE WAS SELECTED FROM 0 TO 8.  MX REMOVED AND REPLACED RT FLEX SHAFT AND SDU.
